Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Gravity-scalar fluctuations in holographic RG flow geometries

Arutyunov, G., Frolov, S., & Theisen, S. (2000). Gravity-scalar fluctuations in holographic RG flow geometries. Physics Letters B, 484(3-4), 295-305. doi:10.1016/S0370-2693(00)00665-1.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5714-6 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5715-4
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
PhyLeB484-295.pdf (Verlagsversion), 102KB
Name:
PhyLeB484-295.pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Arutyunov, Gleb1, Autor
Frolov, Sergey, Autor
Theisen, Stefan1, Autor              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We study five-dimensional gravity models with non-vanishing background scalar fields which are dual to non-conformal boundary field theories. We develop a procedure to decouple the graviton fluctuations from the scalar ones and apply it to the simplest case of one scalar field. The quadratic action for the decoupled scalar fluctuations has a very simple form and can be used to compute two-point functions. We perform this computation for the two examples of background RG flow recently considered by DeWolfe and Freedman and find physically reasonable results.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2000-07
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 373720
DOI: 10.1016/S0370-2693(00)00665-1
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Physics Letters B
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 484 (3-4) Artikelnummer: - Start- / Endseite: 295 - 305 Identifikator: ISSN: 0370-2693